Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Red or pink bumps, itch heavily, liquid discharge, spread on abdomen, thighs, and groin. What is it and what is the possible treatment?

Hi. For the passed month i have had these little red or pink bumps go all over my body. They itch like crazy and if i squeeze them clear liquid comes out. After this past month they have spread to mu abdomin, thighs, and groin . But these seem to be much bigfer the size of a quarter maybe all over and they are crusting and scabbing over . Have you heard of something like this?
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
Hello ,thanks for writing to us

I have studied your case.

you are suffering from autoimmune or infectious skin disorder
like pemphigus vulgaris , or acne vulgaris , atopic dermatitis

consult skin physician and start treatment

you need to work on purifying blood through diet management also
Take care
Answered: Thu, 6 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor